Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 53, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Apr 23, 2009, 1:01 PM EDT for 5 counties in Florida. It took effect at Apr 24, 2009, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2009, 1:01 PM EDT (17:01 UTC)
- In effect from
- Apr 24, 2009, 12:00 PM EDT
- Expired
- Apr 24, 2009, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 64 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 5.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 231701 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 101 PM EDT THU APR 23 2009 ...RED FLAG WARNING IN EFFECT TODAY UNTIL 8 PM EDT FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS COUNTY... ...RED FLAG WARNING IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS... .HIGH PRESSURE WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA KEEPING WARM AND DRY AIR OVER THE AREA INTO SATURDAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-240030- /O.UPG.KTBW.FW.A.0037.090424T1600Z-090425T0000Z/ /O.NEW.KTBW.FW.W.0053.090424T1600Z-090425T0000Z/ /O.CON.KTBW.FW.W.0052.000000T0000Z-090424T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 101 PM EDT THU APR 23 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE FOR THE REST OF THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON...BUT MAINLY AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
7 follow-up statements
000 WWUS82 KTBW 240007 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 807 PM EDT THU APR 23 2009 ...RED FLAG WARNING IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS... .HIGH PRESSURE WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA KEEPING WARM AND DRY AIR OVER THE AREA INTO SATURDAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-250000- /O.EXP.KTBW.FW.W.0052.000000T0000Z-090424T0000Z/ /O.CON.KTBW.FW.W.0053.090424T1600Z-090425T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 807 PM EDT THU APR 23 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
000 WWUS82 KTBW 240009 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 809 PM EDT THU APR 23 2009 ...RED FLAG WARNING IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS... .HIGH PRESSURE WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA KEEPING WARM AND DRY AIR OVER THE AREA INTO SATURDAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-250000- /O.CON.KTBW.FW.W.0053.090424T1600Z-090425T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 809 PM EDT THU APR 23 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
000 WWUS82 KTBW 240844 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 444 AM EDT FRI APR 24 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM TODAY FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS... ...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR ALL COUNTIES EXCEPT PINELLAS... .HIGH PRESSURE WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA KEEPING WARM DRY AIR OVER THE AREA INTO SATURDAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-242045- /O.NEW.KTBW.FW.A.0038.090425T1700Z-090426T0000Z/ /O.CON.KTBW.FW.W.0053.090424T1600Z-090425T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 444 AM EDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE THIS AFTERNOON AND EVENING. RELATIVE HUMIDITIES MAY DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
000 WWUS82 KTBW 241103 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 703 AM EDT FRI APR 24 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM TODAY FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS... ...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR ALL COUNTIES EXCEPT PINELLAS... .HIGH PRESSURE WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA KEEPING WARM DRY AIR OVER THE AREA INTO SATURDAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-250015- /O.CON.KTBW.FW.W.0053.090424T1600Z-090425T0000Z/ /O.CON.KTBW.FW.A.0038.090425T1700Z-090426T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 703 AM EDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE THIS AFTERNOON AND EVENING. RELATIVE HUMIDITIES MAY DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
000 WWUS82 KTBW 241202 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 802 AM EDT FRI APR 24 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM TODAY FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS... ...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR ALL COUNTIES EXCEPT PINELLAS... .HIGH PRESSURE WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA KEEPING WARM DRY AIR OVER THE AREA INTO SATURDAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-250015- /O.CON.KTBW.FW.W.0053.090424T1600Z-090425T0000Z/ /O.CON.KTBW.FW.A.0038.090425T1700Z-090426T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 802 AM EDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE THIS AFTERNOON AND EVENING. RELATIVE HUMIDITIES MAY DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
000 WWUS82 KTBW 241751 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 151 PM EDT FRI APR 24 2009 ...RED FLAG WARNING IN EFFECT TODAY UNTIL 8 PM THIS EVENING FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS... ...RED FLAG WARNING IN EFFECT SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS... .HIGH PRESSURE WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA KEEPING WARM DRY AIR OVER THE AREA INTO SUNDAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-250600- /O.UPG.KTBW.FW.A.0038.090425T1700Z-090426T0000Z/ /O.NEW.KTBW.FW.W.0054.090425T1700Z-090426T0000Z/ /O.CON.KTBW.FW.W.0053.000000T0000Z-090425T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 151 PM EDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE TODAY AND AGAIN ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
000 WWUS82 KTBW 250010 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 810 PM EDT FRI APR 24 2009 ...RED FLAG WARNING IN EFFECT SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS... .HIGH PRESSURE WILL RIDGE OVER WEST CENTRAL AND SOUTHWEST FLORIDA WITH WARM DRY AIR ACROSS THE AREA INTO SUNDAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-251130- /O.EXP.KTBW.FW.W.0053.000000T0000Z-090425T0000Z/ /O.CON.KTBW.FW.W.0054.090425T1700Z-090426T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 810 PM EDT FRI APR 24 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT SATURDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT SATURDAY. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4 HOURS OR MORE TODAY AND AGAIN ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 23, 12:58 PM EDT, 3 minutes earlier.
Area forecast discussion, Apr 23, 12:58 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1258 PM EDT THU APR 23 2009
.SHORT TERM (TONIGHT-SATURDAY)...HIGH PRESSURE IS CENTERED OVER THE
PENINSULA THIS AFTERNOON WITH UPPER RIDGING TO THE WEST OVER THE
GULF. HIGH PRESSURE WILL SHIFT TO THE NE OVER THE ATLANTIC TONIGHT
AND FRIDAY AS UPPER RIDGING BUILDS OVER THE STATE...AND THEN HOLD
ACROSS THE AREA THROUGH SATURDAY. THIS WILL KEEP A WARM AND DRY
ATMOSPHERE IN PLACE THROUGH SATURDAY. TEMPERATURES WILL BE ABOVE
NORMAL THROUGH THE PERIOD WITH HIGHS GENERALLY IN THE MID 80S TO
AROUND 90 EACH AFTERNOON AND LOWS IN THE MID 50S NORTH AND INLAND TO
THE MID 60S ALONG THE COAST EACH MORNING.
.LONG TERM (SATURDAY NIGHT-THURSDAY)...RIDGING ALOFT DOWN TO THE
SURFACE TO KEEP QUIET WEATHER THROUGH THE PERIOD. INCREASING HEIGHTS
WILL PRODUCE STRONG SUBSIDENCE ACROSS WEST CENTRAL AND SOUTHWEST
FLORIDA CREATING ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS ACROSS
THE REGION EACH DAY. WHEN WINDS DECOUPLE SOME PATCHY LATE
NIGHT/EARLY MORNING FOG IS POSSIBLE EACH OVERNIGHT...ESPECIALLY
EARLY NEXT WEEK.
&&
.AVIATION...MAINLY VFR CONDITIONS NEXT 24 HOURS EXCEPT PATCHY FOG
OVERNIGHT WITH MVFR CIGS AND VSBYS AROUND 12Z.
&&
.MARINE...WINDS AND SEAS WILL REMAIN LIGHT THROUGH FRIDAY WITH THE
HIGH PRESSURE CENTER NEAR THE STATE. THEN AS IT SHIFTS NE OF THE
AREA...WILL HAVE EVENING EASTERLY WIND SURGES THAT WILL BRING NEAR
SCA CONDITIONS ACROSS THE WATERS...MAINLY OFFSHORE. THESE SURGES ARE
THEN EXPECTED EACH NIGHT THROUGH TUESDAY...WITH WINDS CONTINUING
FROM THE E/SE. WINDS SHOULD SUBSIDE EACH AFTERNOON DOWN TO 10 TO 15
KNOTS.
&&
.FIRE WEATHER...THE RED FLAG WARNING WILL REMAIN IN PLACE THROUGH
8PM THIS EVENING. HIGH PRESSURE AT THE SURFACE AND ALOFT WILL KEEP A
WARM AND DRY ATMOSPHERE IN PLACE FOR THE NEXT FEW DAYS. CRITICAL
HUMIDITIES ARE EXPECTED FOR SEVERAL HOURS FRIDAY AFTERNOON. WILL
UPGRADE THE WATCH FOR FRIDAY AFTERNOON TO A RED FLAG WARNING FOR
ALL AREAS EXCEPT PINELLAS COUNTY AND ALONG THE IMMEDIATE COAST.
ALSO EXPECT 1-3 HOURS OF CRITICAL HUMIDITIES SATURDAY
AFTERNOON...AND WILL HEADLINE THIS BUT HOLD OFF ON A WATCH ATTM AS
NOT CURRENTLY GETTING DURATIONS. HIGH PRESSURE WILL SHIFT NE OF
THE AREA SUNDAY AND BRING STRONGER EASTERLY FLOW ACROSS THE AREA.
THIS WILL ALLOW MOISTURE TO RETURN AT THE LOWER LEVELS AND SHOULD
KEEP MINIMUM AFTERNOON HUMIDITIES ABOVE CRITICAL VALUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 65 87 66 87 / 0 5 0 5
FMY 62 89 63 89 / 0 5 0 5
GIF 63 89 64 87 / 0 5 0 5
SRQ 61 86 63 87 / 0 5 0 5
BKV 51 88 57 87 / 0 5 0 5
SPG 67 87 68 87 / 0 5 0 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-POLK-SARASOTA-SUMTER.
RED FLAG WARNING FROM NOON TO 8 PM EDT FRIDAY FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-POLK-SARASOTA-SUMTER.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...25/DAVISHazardous weather outlook, Apr 23, 5:18 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 518 AM EDT THU APR 23 2009 FLZ039-042-043-048>052-055>057-060>062-065-231530- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 518 AM EDT THU APR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...DENSE FOG/SMOKE IMPACT... FOG...SOME LOCALLY DENSE...WILL AFFECT THE REGION THIS MORNING. MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE FOLLOWING DISTANCE BETWEEN VEHICLES UNTIL THE FOG BURNS OFF AROUND MID MORNING. ...FIRE WEATHER IMPACT... DRY AIR WILL AGAIN MIX DOWN TO THE SURFACE THIS AFTERNOON... RESULTING IN SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITIES. RESIDENTS AND VISITORS ARE URGED TO USE CAUTION IF USING FIRE... INCLUDING BARBECUING...OUTDOORS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...WIND AND SEA IMPACT... HIGH PRESSURE WILL STRENGTHEN NORTH OF THE STATE THIS WEEKEND. THAT WILL ALLOW EASTERLY SURGES TO DEVELOP AND MOVE ACROSS THE GULF WATERS EACH EVENING. MARINERS SHOULD BE PREPARED FOR A PERIOD OF 15 TO 20 KNOT EASTERLY WINDS ALONG WITH BRIEFLY CHOPPY CONDITIONS DURING THE EVENING AND OVERNIGHT HOURS FROM FRIDAY THROUGH WEDNESDAY. ...FIRE WEATHER IMPACT... DRY CONDITIONS WILL CONTINUE THROUGH AT LEAST SATURDAY RESULTING IN FAVORABLE CONDITIONS FOR THE SPREADING OF WILDFIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
In the hours before
Special weather statement, Apr 23, 9:23 AM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 923 AM EDT THU APR 23 2009 FLZ062-065-231515- CHARLOTTE-LEE- 923 AM EDT THU APR 23 2009 ...ALLIGATOR ALLEY IS CLOSED DUE TO SMOKE FROM A WILDFIRE... ALLIGATOR ALLEY...I-75...IS CLOSED BETWEEN STATE ROAD 29 AND U.S. 27 DUE TO HEAVY SMOKE REDUCING VISIBILITIES TO LESS THAN A QUARTER MILE. STATE ROAD 29 REMAINS OPEN AT THIS TIME...BUT SMOKE IS REDUCING VISIBILITIES TO BETWEEN 1 AND 3 MILES. FLORIDA HIGHWAY PATROL IS MONITORING THE SITUATION THERE. MOTORISTS SHOULD CHECK ON THE LATEST ROAD CONDITIONS BEFORE LEAVING THIS MORNING AND CONSIDER ALTERNATE ROUTES SUCH AS STATE ROAD 80 AND U.S. 41. JLC
Special weather statement, Apr 23, 11:16 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1116 AM EDT THU APR 23 2009 FLZ062-065-231715- CHARLOTTE-LEE- 1116 AM EDT THU APR 23 2009 ...ALLIGATOR ALLEY STILL CLOSED DUE TO SMOKE FROM A WILDFIRE... ALLIGATOR ALLEY...I-75...REMAINS CLOSED BETWEEN STATE ROAD 29 AND U.S. 27 DUE TO HEAVY SMOKE REDUCING VISIBILITIES TO LESS THAN A QUARTER MILE. STATE ROAD 29 REMAINS OPEN AT THIS TIME...BUT SMOKE IS REDUCING VISIBILITIES TO 1 MILE OR LESS. FLORIDA HIGHWAY PATROL IS MONITORING THE SITUATION THERE. MOTORISTS SHOULD CHECK ON THE LATEST ROAD CONDITIONS BEFORE LEAVING AND CONSIDER ALTERNATE ROUTES SUCH AS STATE ROAD 80 AND U.S. 41. JLC
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.